# SDR IPXA10561141

- Difficulty date: July 5, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, AFT CARGO LT FLOOR TO SIDEWALL SUPPORT PLATE HAS 1 EA PREVIOUS UPPER SURFACE REPAIR THAT IS NOT IAW SRM APPROVED REPAIRS BS 1445 LBL 21.  REPLACED SIDE PANEL IAW SRM 51-40-02, 51-40-05, 51-40-06, 51-40-08.
